# SDR AALA202511051334

- Difficulty date: November 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 69,826 hours, 35,378 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Worn
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF ECAM L/G SHOCK ABSORBER FAULT, FOLLOWED BY NUMEROUS OTHER ECAMS. DECESAION MADE TO RETURN TO CLT LANDED OVERWIGHT WITHOUT INCIDENT. MAINTENANCE FOUND GROUND SENSING MECHANISM WORN AND REPLACED GROUND SENSING MECHANISM IAW AMM 32-21-45.
